American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Daniel J. Katz. Divisibility of Weil sums of binomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] William Duke, Stephan Ramon Garcia and Bob Lutz. The graphic nature of Gaussian periods. Proc. Amer. Math. Soc. 143 (2015) 1849-1863.
Abstract, references, and article information   
View Article: PDF

[3] Omran Ahmadi and Robert Granger. An efficient deterministic test for Kloosterman sum zeros. Math. Comp. 83 (2014) 347-363.
Abstract, references, and article information   
View Article: PDF

[4] A. Knightly and C. Li. Kuznetsov's trace formula and the Hecke eigenvalues of Maass forms. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[5] Ping Xi and Yuan Yi. A note on the moments of Kloosterman sums. Proc. Amer. Math. Soc. 141 (2013) 1233-1240.
Abstract, references, and article information   
View Article: PDF

[6] Emre Alkan. Averages of values of $L$-series. Proc. Amer. Math. Soc. 141 (2013) 1161-1175.
Abstract, references, and article information   
View Article: PDF

[7] Fernando Chamizo. Hyperbolic lattice point problems. Proc. Amer. Math. Soc. 139 (2011) 451-459. MR 2736328.
Abstract, references, and article information   
View Article: PDF

[8] Lei Fu and Daqing Wan. Functional equations of $L$-functions for symmetric products of the Kloosterman sheaf. Trans. Amer. Math. Soc. 362 (2010) 5947-5965. MR 2661503.
Abstract, references, and article information   
View Article: PDF

[9] Evan P. Dummit, Adam W. Goldberg and Alexander R. Perry. A conjecture of Evans on sums of Kloosterman sums. Proc. Amer. Math. Soc. 138 (2010) 3047-3056. MR 2653929.
Abstract, references, and article information
View Article: PDF

[10] Raf Cluckers. Exponential sums: Questions by Denef, Sperber, and Igusa. Trans. Amer. Math. Soc. 362 (2010) 3745-3756. MR 2601607.
Abstract, references, and article information   
View Article: PDF

[11] Ron Evans. Hypergeometric $\mathbf {{}_3{\it F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010) 517-531. MR 2557169.
Abstract, references, and article information   
View Article: PDF

[12] A. V. Ustinov. On the number of solutions of the congruence $xy\equiv l\pmod {q}$ under the graph of a twice continuously differentiable function. St. Petersburg Math. J. 20 (2009) 813-836. MR 2492364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roelof W. Bruggeman and Roberto J. Miatello. Sum formula for $\rm SL_2$ over a totally real number field. Memoirs of the AMS 197 (2009) MR 2489364.
Book volume table of contents   

[14] Huaning Liu. Mean value of mixed exponential sums. Proc. Amer. Math. Soc. 136 (2008) 1193-1203. MR 2367093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Igor E. Shparlinski. On the distribution of Kloosterman sums. Proc. Amer. Math. Soc. 136 (2008) 419-425. MR 2358479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stéphane R. Louboutin, Joël Rivat and András Sárközy. On a problem of D. H. Lehmer. Proc. Amer. Math. Soc. 135 (2007) 969-975. MR 2262896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Gurak. On the minimal polynomial of Gauss periods for prime powers. Math. Comp. 75 (2006) 2021-2035. MR 2240647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Emre Alkan, Florin Stan and Alexandru Zaharescu. Lehmer $k$-tuples. Proc. Amer. Math. Soc. 134 (2006) 2807-2815. MR 2231602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Li-Chien Shen. On the theory of elliptic functions based on ${}_{2}F_{1}(\frac{1}{3},\frac{2}{3};\frac{1}{2};z)$. Trans. Amer. Math. Soc. 357 (2005) 2043-2058. MR 2115090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Árpád Tóth. On the evaluation of Salié sums. Proc. Amer. Math. Soc. 133 (2005) 643-645. MR 2113909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Igor E. Shparlinski. Bounds of Gauss sums in finite fields. Proc. Amer. Math. Soc. 132 (2004) 2817-2824. MR 2063098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chunlei Liu. Twisted higher moments of Kloosterman sums. Proc. Amer. Math. Soc. 130 (2002) 1887-1892. MR 1896019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ronald Evans. Gauss sums and Kloosterman sums over residue rings of algebraic integers. Trans. Amer. Math. Soc. 353 (2001) 4429-4445. MR 1851177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ye Yangbo. Identities of incomplete Kloosterman sums. Proc. Amer. Math. Soc. 127 (1999) 2591-2600. MR 1623001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yangbo Ye. The lifting of an exponential sum to a cyclic algebraic number field of prime degree. Trans. Amer. Math. Soc. 350 (1998) 5003-5015. MR 1433129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jan Denef and François Loeser. Character sums associated to finite Coxeter groups. Trans. Amer. Math. Soc. 350 (1998) 5047-5066. MR 1443870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yangbo Ye. A Kloosterman sum in a relative trace formula for $GL_4$. Represent. Theory 2 (1998) 370-392. MR 1641835.
Abstract, references, and article information   
View Article: PDF

[28] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Solomon Friedberg and Hervé Jacquet. The fundamental lemma for the Shalika subgroup of ${\rm GL}(4)$. Memoirs of the AMS 124 (1996) MR 1355713.
Book volume table of contents   

[30] Jacob Nemchenok. Imprimitive Gaussian sums and theta functions over a number field . Trans. Amer. Math. Soc. 338 (1993) 465-478. MR 1041052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2